Free Access
Volume 20, Number 1, 1986
Page(s) 129 - 139
Published online 31 January 2017
  1. F. BREZZI, J. DOUGLAS Jr. and L. D. MARINI, Two families of Mixed Finite Elements for Second Order Elliptic Problems, Numer. Math. 47 (1985), pp. 217-235. [EuDML: 133032] [MR: 799685] [Zbl: 0599.65072] [Google Scholar]
  2. F. BREZZI, J. DOUGLAS Jr. and L. D. MARINI, Recent Results on Mixed Finite Element Methods for Second Order Elliptic Problems, to appear. [MR: 775499] [Zbl: 0611.65071] [Google Scholar]
  3. J. DOUGLAS Jr. and J. E. ROBERTS, Global Estimates for Mixed Methods for Second Order Elliptic Equations, Math. Comp. 44 (1985), pp. 39-52. [MR: 771029] [Zbl: 0624.65109] [Google Scholar]
  4. J. C. NEDELEC, Mixed Finite Elements in R³, Numer. Math. 35 (1980), pp. 315-341. [EuDML: 186293] [MR: 592160] [Zbl: 0419.65069] [Google Scholar]
  5. P. A. RAVIART and J. M. THOMAS, A Mixed Finite Element Method for 2nd Order Elliptic Problems, Mathematical Aspects of the Finite Element Method, Lecture Notes in Mathematics 606, Springer-Verlag, Berlin, 1977. [MR: 483555] [Zbl: 0362.65089] [Google Scholar]
  6. J. E. SANTOS, Elastic Wave Propagation in Fluid-Saturated Porous Media, Part I, The Existence and Uniqueness Theorems, this Journal, vol. 20, N° 1, pp. 113-128, 1986. [EuDML: 193465] [MR: 844519] [Zbl: 0616.76104] [Google Scholar]
  7. J. M. THOMAS, Sur l'Analyse Numérique des Méthodes d'Eléments Finis Hybrides et Mixtes, Thèse, Université P. et M. Curie, Paris, 1977. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you